×

zbMATH — the first resource for mathematics

Found 161 Documents (Results 1–100)

100
MathJax
Colli, Pierluigi (ed.) et al., Solvability, regularity, and optimal control of boundary value problems for PDEs. In honour of Prof. Gianni Gilardi. Cham: Springer (ISBN 978-3-319-64488-2/hbk; 978-3-319-64489-9/ebook). Springer INdAM Series 22, 183-215 (2017).
MSC:  35J66 47H11
PDF BibTeX XML Cite
Full Text: DOI
Mat. Metody Fiz.-Mekh. Polya 59, No. 2, 43-49 (2016); translation in J. Math. Sci., New York 231, No. 4, 527-535 (2018).
MSC:  40A15
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equ. 52, No. 8, 1011-1022 (2016); translation from Differ. Uravn. 52, No. 8, 1050-1061 (2016).
MSC:  35L20 35L71
PDF BibTeX XML Cite
Full Text: DOI
New Mathematical Monographs 31. Cambridge: Cambridge University Press (ISBN 978-1-107-16310-2/hbk; 978-1-316-67862-6/ebook). ix, 387 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI
Прикладная математика и механика. Сборник научных трудов. Ul’yanovsk: Ul’yanovskiĭ Gosudarstvennyĭ Tekhnicheskiĭ Universitet (ISBN 978-5-9795-1355-3). 100-106 (2014).
MSC:  74F10 74K20
PDF BibTeX XML Cite
Mat. Metody Fiz.-Mekh. Polya 57, No. 2, 14-24 (2014); translation in J. Math. Sci., New York 215, No. 1, 11-25 (2016).
MSC:  40A15
PDF BibTeX XML Cite
Full Text: DOI
Differ. Equ. 47, No. 4, 547-559 (2011); translation from Differ. Uravn. 47, No. 4, 547-559 (2011).
MSC:  49K20 35L04
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 172, No. 4, 423-448 (2011); translation from Probl. Mat. Anal. 53, 3-24 (2010).
PDF BibTeX XML Cite
Full Text: DOI
Aston, Philip J. (ed.), Nonlinear mathematics and its applications. Proceedings of the 4th spring school on applied nonlinear mathematics, Surrey, GB, April 3-7, 1995. Cambridge: Cambridge University Press. 121-145 (1996).
Reviewer: O.Titow (Berlin)
MSC:  76D05 35Q30
PDF BibTeX XML Cite
Antontsev, S. N. (ed.) et al., Energy methods in continuum mechanics. Proceedings of the workshop on energy methods for free boundary problems in continuum mechanics, Oviedo, Spain, March 21–23, 1994. Dordrecht: Kluwer Academic Publishers. 100-111 (1996).
MSC:  74B05 35Q72
PDF BibTeX XML Cite
Cohen, Gary (ed.), Mathematical and numerical aspects of wave propagation. Proceedings of the third international conference, Mandelieu-La Napoule, France, April 24–28, 1995. Philadelphia, PA: Society for Industrial and Applied Mathematics. 355-371 (1995).
MSC:  76M25 76X05
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software